# SDR DXTA2023042584860

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 4,579 hours, 2,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2678M
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DO NOT WORK IN THE ARM POSITION.  REMOVED AND REPLACED EMER BATTERY P/N CBS28-1 S/N 2678M DUE TO NO LONGER HOLDING A CHARGE. WORK DONE IAW CE680A AMM 33-50-06.
